# SDR DALA2022042903038

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 24,932 hours, 9,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8501885) DURING INSPECTION FOUND SEAT 29D EMERGENCY LIGHT OUT. FOUND RED WIRE BROKEN AT SEAT 29F FLOOR. SPLICED BROKEN WIRE. REFERENCE B-737 SWPM 20-10-13. PN ON D436-84. OPS CHECK OK.
